# SDR SWAA2015042338850

- Difficulty date: April 22, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 3,020 hours, 1,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Glowstrip
- Part number: 81000
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD PHOTO LUMINESCENT FLOOR STRIP DAMAGED.  R & R STRIP IAW AMM.
